Phaeohyphomycotic cutaneous disease caused by pleurophoma in a cardiac transplant patient

David P. Dooley, Miriam L. Beckius, Betty S. Jeffery, C. Kenneth Mc Allister, William H. Radentz, Ava R. Feldman, Michael G. Rinaldi, Steven R. Bailey, James H. Keeling

Research output: Contribution to journalArticle

20 Scopus citations

Abstract

A 56-y-old female cardiac transplant patient treated with cyclosporine and prednisone noted the onset of three nontender red nodules on the legs and arms after gardening. Biopsy of all lesions revealed inflammatory cells and hyphal elements in the dermis. The dematiaceous fungus cultured from biopsy tissue was a pycnidial-forming organism of the genus Pleurophoma. The lesions responded to the topical application of miconazole.

Original languageEnglish (US)
Pages (from-to)503-507
Number of pages5
JournalJournal of Infectious Diseases
Volume159
Issue number3
DOIs
StatePublished - Mar 1989

ASJC Scopus subject areas

  • Immunology and Allergy
  • Infectious Diseases

Fingerprint Dive into the research topics of 'Phaeohyphomycotic cutaneous disease caused by pleurophoma in a cardiac transplant patient'. Together they form a unique fingerprint.

  • Cite this

    Dooley, D. P., Beckius, M. L., Jeffery, B. S., Mc Allister, C. K., Radentz, W. H., Feldman, A. R., Rinaldi, M. G., Bailey, S. R., & Keeling, J. H. (1989). Phaeohyphomycotic cutaneous disease caused by pleurophoma in a cardiac transplant patient. Journal of Infectious Diseases, 159(3), 503-507. https://doi.org/10.1093/infdis/159.3.503